| Model Number |
G15145 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol capa (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the filiform double pigtail ureteral stent broke upon insertion during a cardiovascular procedure.There were no reports of any sections of the device remaining within the patient or any serious injuries to the patient.